# SDR UPS06146463

- Difficulty date: February 28, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724007320100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SECONDARY RIB STRUCTURE JUST O/B OF NR 3 SPOILER I/B HINGE IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-00.
